# SDR 97FDEA00123

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R, H, J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT, THE NR 2 GENERATOR FELL OFF LINE.  DURING THE DEPARTURE THE NR 2 ENGINE EGT WAS HIGH (NOT OVERTEMPED).  WHEN PULLING THE THROTTLE BACK TO 80 PERCENT, N1 TO KEEP EGT AT 600 THE FUEL FLOW BECAME ERRATIC.  NR 2 ENGINE THEN SHUTDOWN AS A PRECAUTION.  WHEN THROTTLE WAS RETARDED THERE WAS A NOTICEABLE VIBRATION.  WHILE TROUBLESHOOTING FOUND NR 2 ENGINE TURBINE FAILURE.  REMOVED AND REPLACED NR 2 ENGINE PER WORK CARD 70T0002, OPERATIONAL CHECK GOOD.
